# SDR HEEA0013192

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Failed
- Location: Auto Pilot
- Part time: 384 hours
- Component: 769000180210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR DOES NOT MOVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND ONE EACH POTENTIOMETER CHECKED BAD, HAD NO READING ON TEST.
